Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2019, 8:12 PM EDT for Chester County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2019, 8:12 PM EDT (00:12 UTC)
- Expired
- Jun 29, 2019, 8:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 127 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
285
WWUS81 KPHI 300012
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
812 PM EDT Sat Jun 29 2019
PAZ101-102-300045-
Western Chester-Eastern Chester-
812 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHESTER COUNTY...
At 812 PM EDT, a strong thunderstorm was located over Gap, or 7 miles
southeast of New Holland, moving southeast at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
West Chester, Coatesville, Downingtown, Kennett Square, Parkesburg,
West Grove, Honey Brook, Cochranville, Marshallton, Ladenberg, West
Goshen, Atglen, South Coatesville, Avondale, Christiana, Modena,
Thorndale and Toughkenamon.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4004 7593 4010 7594 3996 7556 3973 7579
3987 7599 3992 7600 3994 7598 3995 7600
TIME...MOT...LOC 0012Z 301DEG 28KT 4002 7599
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:53 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure will build in for Monday. A weak disturbance and associated cold front will then move through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front on Friday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 461 and 462 remain in effect through 7 pm. A closed low will move into the Northeast U.S. overnight tonight. At the same time, surface low pressure will be exiting New England as its cold front settles south. This front will probably clear much of our area by daybreak Sunday. Thunderstorms should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest will occur behind the cold front. However the surface flow should go light and much of the area will continue to see dewpoints in the middle to upper 60s. This will result in a muggy night. Patchy fog cannot be ruled out. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... As the mid-lvl trough axis passes just north of the area Sunday, there will be another chance of showers and thunderstorms, especially PA Turnpike/I-195 north. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead, don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures will generally be in the 80s with breezy northwest winds. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Monday...High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday...A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Saturday...Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time. After this evening, local MVFR visibility cannot be ruled out for a time due to fog. Otherwise, VFR conditions expected. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Outlook... Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Tonight...Conditions are expected to remain below Small Craft Advisory criteria. Southwesterly winds will diminish some tonight and become west to west-northwest. Some thunderstorms this evening may produce local wind gusts of 34 knots or higher. Sunday...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday afternoon. Outlook... Sunday night...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr/Kruzdlo Near Term...Kruzdlo Short Term...Kruzdlo Long Term...Carr Aviation...Carr/Kruzdlo Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 6:53 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 653 PM EDT Sat Jun 29 2019 DEZ001-MDZ008-NJZ016>018-021-PAZ060-070-071-101>104-302300- New Castle-Cecil-Salem-Gloucester-Camden-Cumberland-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-MDZ012-015-019-020-302300- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007>010-012-013-015-019-020-022-023-027-PAZ054-055-061-062- 105-106-302300- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Northwestern Burlington-Ocean-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks- Lower Bucks- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-302300- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-302300- Delaware Beaches- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-302300- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-302300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 29, 7:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG HOPEWELL 40.39N 74.76W
06/29/2019 MERCER NJ PUBLIC
PHOTO OF A LARGE TREE DOWN OVER A ROADWAY
AND LIMB DOWN ON A CAR. TIME ESTIMATED FROM
RADAR.
&&
TCDLocal storm report, Jun 29, 7:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 1 SSW NORTH CAPE MAY 38.97N 74.96W
06/29/2019 M59 MPH CAPE MAY NJ MESONET
WEATHERFLOW GAUGE.
0602 PM MARINE TSTM WIND 1 SSW NORTH CAPE MAY 38.97N 74.96W
06/29/2019 M59 MPH CAPE MAY NJ MESONET
WEATHERFLOW GAUGE.
0536 PM TSTM WND GST SANDY HOOK 40.47N 74.01W
06/29/2019 M61 MPH MONMOUTH NJ MESONET
0519 PM HAIL 1 SE METUCHEN 40.53N 74.36W
06/29/2019 E0.75 INCH MIDDLESEX NJ TRAINED SPOTTER
0514 PM HAIL DOVER 39.16N 75.53W
06/29/2019 M1.00 INCH KENT DE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL FELL FROM 5:14 TO
5:22 PM.
0513 PM TSTM WND DMG METUCHEN 40.54N 74.36W
06/29/2019 MIDDLESEX NJ TRAINED SPOTTER
REPORT OF A LARGE TREE DOWN BLOCKING BOTH
DIRECTION OF MIDDLESEX AVENUE IN METUCHEN.
TIME ESTIMATED FROM RADAR.
0511 PM TSTM WND DMG EDISON 40.54N 74.38W
06/29/2019 MIDDLESEX NJ TRAINED SPOTTER
TREES SPLIT. TIME ESTIMATED FROM RADAR.
0510 PM HAIL 2 NNW HIGHLAND PARK 40.52N 74.43W
06/29/2019 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0509 PM TSTM WND DMG 2 W ESTELL MANOR 39.38N 74.86W
06/29/2019 CUMBERLAND NJ LAW ENFORCEMENT
REPORTS OF TREES DOWN NEAR AND WEST OF
ESTELL MANOR. TIME ESTIMATED FROM RADAR.
0507 PM TSTM WND DMG 1 W NORTH PLAINFIELD 40.62N 74.44W
06/29/2019 SOMERSET NJ PUBLIC
PHOTOS OF MULTIPLE TREES DOWN. TIME
ESTIMATED FROM RADAR.
0505 PM TSTM WND DMG BROWNS MILLS 39.96N 74.58W
06/29/2019 BURLINGTON NJ PUBLIC
PHOTO OF SEVERAL HARDWOOD TREES DOWN IN
COUNTRY LAKES. TIME ESTIMATED FROM RADAR.
0502 PM HAIL 1 E WYOMING 39.12N 75.55W
06/29/2019 E0.25 INCH KENT DE PUBLIC
0500 PM TSTM WND DMG 2 S MONROE TWP 39.64N 74.98W
06/29/2019 GLOUCESTER NJ PUBLIC
MPING REPORT OF TREES AND POWER LINES DOWN
AT THIS LOCATION. TIME ESTIMATED FROM RADAR.
0456 PM TSTM WND DMG MORRISTOWN 40.79N 74.47W
06/29/2019 MORRIS NJ DEPT OF HIGHWAYS
DOWNED TREE ON INTERSTATE 287 NORTHBOUND
RAMP TO EXIT 36. TIME ESTIMATED FROM RADAR.
0455 PM TSTM WND DMG BERNARDS TWP 40.70N 74.55W
06/29/2019 SOMERSET NJ PUBLIC
PHOTOS OF SEVERAL TREES DOWN IN THE AREA.
TIME ESTIMATED FROM RADAR.
0454 PM TSTM WND DMG 1 N BASKING RIDGE 40.72N 74.55W
06/29/2019 SOMERSET NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM DAMAGE AT THIS
LOCATION. TIME ESTIMATED FROM RADAR.
0451 PM TSTM WND DMG COATESVILLE 39.98N 75.83W
06/29/2019 CHESTER PA PUBLIC
PHOTO OF A LARGE TREE DOWN. TIME ESTIMATED
FROM RADAR.
0448 PM TSTM WND DMG MORRISVILLE 40.21N 74.77W
06/29/2019 BUCKS PA PUBLIC
TREES DOWN. TIME ESTIMATED FROM RADAR.
0447 PM TSTM WND DMG HOPEWELL 40.39N 74.76W
06/29/2019 MERCER NJ PUBLIC
PHOTO OF A LARGE TREE DOWN OVER A ROADWAY
AND LIMB DOWN ON A CAR. TIME ESTIMATED FROM
RADAR.
0445 PM HAIL RANDOLPH, NJ 40.85N 74.57W
06/29/2019 M0.25 INCH MORRIS NJ TRAINED SPOTTER
0445 PM TSTM WND DMG 1 SSW PHILADELPHIA 39.94N 75.16W
06/29/2019 PHILADELPHIA PA TRAINED SPOTTER
TREES AND POWER LINES DOWN BETWEEN
WASHINGTON AND CHRISTIAN STREETS. TIME
ESTIMATED FROM RADAR.
0443 PM TSTM WND DMG 1 SSE BENSALEM 40.10N 74.92W
06/29/2019 BUCKS PA PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM WINDS. TIME
ESTIMATED FROM RADAR.
0442 PM TSTM WND DMG ODESSA 39.46N 75.66W
06/29/2019 NEW CASTLE DE PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM WINDS AT THIS
LOCATION. TIME ESTIMATED FROM RADAR.
0441 PM HAIL CHERRY HILL 39.93N 75.03W
06/29/2019 M0.25 INCH CAMDEN NJ TRAINED SPOTTER
LASTED FOR 10 MINUTES.
0436 PM TSTM WND DMG 2 WNW RANDOLPH, NJ 40.86N 74.60W
06/29/2019 MORRIS NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 10 WESTBOUND
NEAR ARROWGATE DRIVE. ALL LANES CLOSED. TIME
ESTIMATED FROM RADAR.
0434 PM TSTM WND DMG MOUNT HOLLY 39.99N 74.79W
06/29/2019 BURLINGTON NJ NWS EMPLOYEE
TREES AND LARGE TREE LIMBS DOWN. TIME
ESTIMATED FROM RADAR.
0434 PM HAIL MOUNT HOLLY 39.99N 74.79W
06/29/2019 E0.75 INCH BURLINGTON NJ PUBLIC
TIME ESTIMATED FROM RADAR.
0434 PM TSTM WND DMG SUCCASUNNA 40.87N 74.65W
06/29/2019 MORRIS NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 10 EASTBOUND
NEAR MAIN STREET. ALL LANES CLOSED. TIME
ESTIMATED FROM RADAR.
0433 PM MARINE TSTM WIND 1 E WARETOWN 39.79N 74.17W
06/29/2019 M46 MPH ANZ451 NJ MESONET
CORRECTS PREVIOUS MARINE TSTM WIND REPORT
FROM 1 E WARETOWN.
0432 PM HAIL MOUNT HOLLY 39.99N 74.79W
06/29/2019 E0.70 INCH BURLINGTON NJ PUBLIC
DIME SIZE HAIL REPORTED IN DOWNTOWN MOUNT
HOLLY. TIME ESTIMATED FROM RADAR.
0432 PM TSTM WND DMG 1 ENE PILESGROVE TWP 39.67N 75.37W
06/29/2019 SALEM NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM WINDS AT THIS
LOCATION. TIME ESTIMATED FROM RADAR.
0430 PM TSTM WND DMG 1 W STANHOPE 40.91N 74.72W
06/29/2019 SUSSEX NJ DEPT OF HIGHWAYS
DOWNED TREE ON U.S. HIGHWAY 206 NORTH OF
INTERSTATE 80. ALL LANES CLOSED. TIME
ESTIMATED FROM RADAR.
0430 PM TSTM WND DMG 1 NNW CHESAPEAKE CITY 39.54N 75.82W
06/29/2019 CECIL MD PUBLIC
TREES DOWN IN THE AREA. TIME ESTIMATED FROM
RADAR.
0422 PM TSTM WND DMG FRENCHTOWN 40.53N 75.06W
06/29/2019 HUNTERDON NJ PUBLIC
PHOTO OF A LARGE TREE DOWN. TIME ESTIMATED
FROM RADAR.
0420 PM TSTM WND DMG BYRAM TWP 40.94N 74.71W
06/29/2019 SUSSEX NJ COUNTY OFFICIAL
TELEPHONE POLES AND WIRES DOWN.
0415 PM HAIL GALLOWAY TWP 39.47N 74.51W
06/29/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
0415 PM NON-TSTM WND DMG NEWARK 39.68N 75.76W
06/29/2019 NEW CASTLE DE TRAINED SPOTTER
TREE DAMAGE AND WINDS ESTIMATED TO BE 60-65
MPH. TIME ESTIMATED FROM RADAR.
0405 PM TSTM WND DMG LANDENBERG 39.78N 75.77W
06/29/2019 CHESTER PA PUBLIC
TREES DOWN. TIME ESTIMATED FROM RADAR.
0403 PM TSTM WND DMG 1 W HELLERTOWN 40.58N 75.37W
06/29/2019 NORTHAMPTON PA PUBLIC
LARGE TREE LIMBS DOWNED. TIME ESTIMATED FROM
RADAR.
0358 PM TSTM WND DMG 2 ESE EAST COVENTRY TWP 40.19N 75.59W
06/29/2019 CHESTER PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES AT THE INTERSECTION OF
BETHEL CHURCH ROAD AND KOLB ROAD. LANE
CLOSURES REQUIRED. TIME ESTIMATED FROM
RADAR.
0354 PM TSTM WND DMG 3 NNW EAST CALN TWP 40.06N 75.71W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE BLOCKING DORIAN MILL ROAD NEAR
ROBERT DEAN DRIVE. TIME ESTIMATED FROM
RADAR.
0352 PM TSTM WND DMG 1 SSW ALLENTOWN 40.59N 75.48W
06/29/2019 LEHIGH PA PUBLIC
PHOTO SHOWS A LARGE TREE DOWN ON A FENCE AND
POWER LINES. TIME ESTIMATED FROM RADAR.
0342 PM TSTM WND DMG 2 NW BYRAM TWP 40.96N 74.74W
06/29/2019 SUSSEX NJ PUBLIC
NUMEROUS TREES REPORTED DOWN IN THE AREA.
TIME ESTIMATED FROM RADAR.
0341 PM TSTM WND DMG 2 S PARKESBURG 39.94N 75.92W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE BLOCKING LIMESTONE ROAD NEAR
HIGHLAND ROAD. TIME ESTIMATED FROM RADAR.
0340 PM HAIL 1 NNE SOUTH HARRISON TW 39.72N 75.25W
06/29/2019 M1.00 INCH GLOUCESTER NJ PUBLIC
0340 PM TSTM WND DMG 1 NE SOUTH HARRISON TWP 39.72N 75.25W
06/29/2019 GLOUCESTER NJ TRAINED SPOTTER
TWO TREES BLOWN DOWN.
0335 PM TSTM WND DMG 1 NNW UPPER MILFORD TWP 40.50N 75.53W
06/29/2019 LEHIGH PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES AT THE INTERSECTION OF
CHESTNUT STREET AND KINGS HIGHWAY. LANE
CLOSURES IN PLACE. TIME ESTIMATED FROM
RADAR.
0333 PM HAIL COATESVILLE 39.98N 75.82W
06/29/2019 E1.00 INCH CHESTER PA PUBLIC
TIME ESTIMATED FROM RADAR.
0333 PM TSTM WND DMG 1 S WEST BRANDYWINE TWP 40.02N 75.82W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE BLOCKING MONACY ROAD NEAR MANOR
ROAD. TIME ESTIMATED FROM RADAR.
0332 PM TSTM WND DMG 1 SSE ALLENTOWN 40.59N 75.47W
06/29/2019 LEHIGH PA PUBLIC
NUMEROUS TREES AND POWERLINES DOWN IN THE
AREA SOUTH OF SUSQUEHANNA ST. A FEW ROADS
BLOCKED. TIME ESTIMATED FROM RADAR.
0331 PM TSTM WND DMG 1 SSE ATGLEN 39.94N 75.97W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREES AND POWER LINES ON AND NEAR
FALLOWFIELD ROAD. TIME ESTIMATED FROM RADAR.
0329 PM TSTM WND DMG 2 NNW ROBESON TWP 40.26N 75.88W
06/29/2019 BERKS PA FIRE DEPT/RESCUE
DOWNED TREE AT THE INTERSECTION OF CHRISTY
COURT AND WHITE BEAR ROAD. TIME ESTIMATED
FROM RADAR.
0326 PM TSTM WND DMG 2 W WEST CALN TWP 40.01N 75.89W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE BLOCKING THE ROADWAY AT THE
INTERSECTION OF KINGS HIGHWAY AND ASH ROAD.
TIME ESTIMATED FROM RADAR.
0326 PM TSTM WND DMG 1 SW WEST BRANDYWINE TW 40.03N 75.84W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE ON CEDAR KNOLL ROAD IN WEST CALN
TWP. TIME ESTIMATED FROM RADAR.
0324 PM TSTM WND DMG 2 NE WEST SADSBURY TWP 40.01N 75.91W
06/29/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE BLOCKING THE ROADWAY AT THE
INTERSECTION OF SANDY HILL ROAD AND TYLER
DRIVE. TIME ESTIMATED FROM RADAR.
0322 PM TSTM WND DMG 1 ENE MOHNTON 40.29N 75.97W
06/29/2019 BERKS PA FIRE DEPT/RESCUE
DOWNED TREE ON WIRES ON WELSH ROAD IN CUMRU
TWP. TIME ESTIMATED FROM RADAR.
0322 PM TSTM WND DMG KENHORST 40.31N 75.94W
06/29/2019 BERKS PA FIRE DEPT/RESCUE
DOWNED TREE ONTO A HOUSE ON COMMONWEALTH
BLVD IN KENHORST BORO. TIME ESTIMATED FROM
RADAR.
0320 PM HAIL WOOLWICH TWP 39.75N 75.30W
06/29/2019 M0.70 INCH GLOUCESTER NJ PUBLIC
0317 PM HAIL 1 E SICKLERVILLE 39.72N 74.96W
06/29/2019 M1.00 INCH CAMDEN NJ PUBLIC
PHOTO SHOWING NICKEL TO QUARTER SIZE HAIL.
0316 PM TSTM WND DMG 1 ENE BLANDON 40.44N 75.86W
06/29/2019 BERKS PA FIRE DEPT/RESCUE
DOWNED TREE ON HOCH ROAD. TIME ESTIMATED
FROM RADAR.
&&
DAVISLocal storm report, Jun 29, 7:59 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 N COATESVILLE 40.01N 75.82W
06/29/2019 E0.25 INCH CHESTER PA PUBLIC
&&
TCDLocal storm report, Jun 29, 8:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM NON-TSTM WND DMG 1 NW LANGHORNE 40.18N 74.93W
06/29/2019 BUCKS PA TRAINED SPOTTER
SEVERAL TREES AND POWER LINES DOWN. WINDS
BLEW DOWN A PARTY TENT. TIME ESTIMATED FROM
RADAR.
&&
TCDLocal storm report, Jun 29, 8:04 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST PORT READING 40.57N 74.24W
06/29/2019 M68 MPH MIDDLESEX NJ TRAINED SPOTTER
&&
TCDSpecial weather statement, Jun 29, 8:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
812 PM EDT Sat Jun 29 2019
PAZ101-102-300045-
Western Chester-Eastern Chester-
812 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHESTER COUNTY...
At 812 PM EDT, a strong thunderstorm was located over Gap, or 7 miles
southeast of New Holland, moving southeast at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
West Chester, Coatesville, Downingtown, Kennett Square, Parkesburg,
West Grove, Honey Brook, Cochranville, Marshallton, Ladenberg, West
Goshen, Atglen, South Coatesville, Avondale, Christiana, Modena,
Thorndale and Toughkenamon.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4004 7593 4010 7594 3996 7556 3973 7579
3987 7599 3992 7600 3994 7598 3995 7600
TIME...MOT...LOC 0012Z 301DEG 28KT 4002 7599
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:01 PM EDT | Special Marine Warning | PHI | 15 min | |
| Jun 30, 3:29 AM EDT | Small Craft Advisory | PHI | 23 hr | |
| Jun 29, 8:25 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 16 min |
| Jun 29, 10:25 PM EDT | Special Weather Statement | PHI | Kent | 35 min |
| Jun 30, 12:29 AM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jun 29, 11:58 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 32 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.